# SDR DALA2025060404262

- Difficulty date: May 28, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 96,741 hours, 18,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 FUSELAGE DAMAGE BY LT NOSE GEAR DOOR.  C/W REPAIR INSTALL PER B767 400 SRM 5-00-01 (6648241)
